# SDR R61A201509130688

- Difficulty date: September 13, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N116HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000183
- Aircraft time: 21,567 hours, 16,954 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bushing
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT SPAR 3 FWD SIDE HAS IMPRESSION OF SYSTEM 1, RETURN LINE BULKHEAD FITTING.  MX PERFORMED PENETRANT INSPECTION REAMED HOLE, FABRICATED AND INSTALLED BUSHING IAW SRM 57-50-05.
